# SDR 99UAL900104

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Engine: Pwa JT8D15
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRPLANE ON TAKEOFF FROM  MSN.  RETURNED TO MSN.  *S/D*  E AND E DOOR FOUND OPEN ON ARRIVAL.  WARNING LIGHT SYSTEM FOR E AND E DOOR INOPERATIVE DUE TO BROKEN WIRE AT SWITCH.  WIRE REPAIRED, DOOR SECURELY LATCHED AND AIRCRAFT DISPATCHED NORMAL.
